Henkin measures, Riesz products and singular sets
Annales de l'Institut Fourier, Volume 48 (1998) no. 3, p. 699-728

The mutual singularity problem for measures with restrictions on the spectrum is studied. The d-pluriharmonic Riesz product construction on the complex sphere is introduced. Singular pluriharmonic measures supported by sets of maximal Hausdorff dimension are obtained.

On considère le problème de singularité mutuelle pour les mesures ayant des restrictions sur le spectre. On introduit les produits de Riesz pluriharmoniques sur la sphère complexe. On obtient des mesures singulières pluriharmoniques supportées par les ensembles de dimension de Hausdorff maximale.

@article{AIF_1998__48_3_699_0,
     author = {Doubtsov, Evgueni},
     title = {Henkin measures, Riesz products and singular sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {3},
     year = {1998},
     pages = {699-728},
     doi = {10.5802/aif.1635},
     zbl = {0913.31003},
     mrnumber = {99k:32020},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_3_699_0}
}
Doubtsov, Evgueni. Henkin measures, Riesz products and singular sets. Annales de l'Institut Fourier, Volume 48 (1998) no. 3, pp. 699-728. doi : 10.5802/aif.1635. http://www.numdam.org/item/AIF_1998__48_3_699_0/

[A1] A.B. Aleksandrov, Inner functions on compact spaces, Funct. Anal. Appl., 18 (1984), 87-98. | MR 86d:32003 | Zbl 0574.32006

[A2] A.B. Aleksandrov, Function theory in the ball, in: G. M. Khenkin and A. G. Vitushkin (Eds.), Encyclopaedia Math. Sci., 8 (Several Complex Variables II), Springer, Berlin, 1994, 107-178. | Zbl 0787.32011

[AAN] A.B. Aleksandrov, J.M. Anderson, and A. Nicolau, Inner functions, Bloch spaces and symmetric measures, preprint, 1997.

[AB] H. Alexander and J. Bruna, Pluriharmonic interpolation and hulls of C1 curves in the unit sphere, Rev. Mat. Iberoamericana, 11 (1995), 547-568. | MR 96h:32013 | Zbl 0842.31008

[Bi] P. Billingsley, Ergodic theory and information, Wiley, New York, 1965. | MR 33 #254 | Zbl 0141.16702

[B1] J. Bourgain, The Dunford-Pettis property for the ball-algebras, the polydisc-algebras and the Sobolev spaces, Studia Math., 77 (1984), 245-253. | MR 85f:46044 | Zbl 0576.46040

[B2] J. Bourgain, Applications of the spaces of homogeneous polynomials to some problems on the ball algebra, Proc. Amer. Math. Soc., 93 (1985), 277-283. | MR 86i:46025 | Zbl 0584.46038

[Br] R.J.M. Brummelhuis, An F. and M. Riesz theorem for bounded symmetric domains, Ann. Inst. Fourier, Grenoble, 37-2 (1987), 139-150. | Numdam | MR 89c:43002 | Zbl 0607.43002

[CT] J. Cima and R. Timoney, The Dunford-Pettis property for certain planar uniform algebras, Mich. Math. J., 34 (1987), 99-104. | MR 88e:46023 | Zbl 0617.46058

[D1] E.S. Dubtsov (=Doubtsov), Singular parts of pluriharmonic measures, Zap. Nauchn. Sem. S.Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 217 (1994), 54-58 (Russian) ; English transl., J. Math. Sci. (New York), 85-2 (1997), 1790-1793. | Zbl 0907.31007

[D2] E.S. Dubtsov, Some questions of the harmonic analysis on a complex sphere, Vestnik St. Petersburg Univ. Math., 28-1 (1995), 12-16. | MR 1794585 | Zbl 0885.32005

[D3] E. Doubtsov, Regular unitarily invariant spaces on the complex sphere, submitted. | Zbl 0986.46015

[He] B.S. Henriksen, A peak set of Hausdorff dimension 2n-1 for the algebra A(D) in the boundary of a domain D with C∞-boundary in Cn, Math. Ann., 259 (1982), 271-277. | MR 83k:32028 | Zbl 0483.32011

[HV] S.V. Hruščëv and S.A. Vinogradov, Free interpolation in the space of uniformly convergent Taylor series, Lect. Notes Math., 864 (1981), 171-213. | MR 83b:30032 | Zbl 0463.30001

[I] K. Izuchi, Bourgain algebras of the disc, polydisc and ball algebras, Duke Math. J., 66 (1992), 503-519. | MR 93f:46082 | Zbl 0806.46061

[M] D.E. Menchoff, Sur l'unicité du développement trigonométrique, C. R. Acad. Sci. Paris, Sér. A-B, 163 (1916), 433-436. | JFM 46.0457.02

[N] A. Nagel, Cauchy transforms of measures and a characterization of smooth peak interpolation sets for the ball algebra, Rocky Mountain J. Math., 9 (1979), 299-305. | MR 80b:32007 | Zbl 0424.32003

[P] A. Peyrière, Étude de quelques propriétés des produits de Riesz, Ann. Inst. Fourier, Grenoble, 25-2 (1975), 127-169. | Numdam | MR 53 #8771 | Zbl 0302.43003

[RS] J.-P. Rosay and E.L. Stout, On pluriharmonic interpolation, Math. Scand., 63 (1988), 268-281. | MR 90k:32055 | Zbl 0648.32009

[Ru] W. Rudin, Function Theory in the Unit Ball of Cn, Grundlehren Math. Wiss., 241, Springer, Berlin, 1980. | MR 82i:32002 | Zbl 0495.32001

[RW] J. Ryll and P. Wojtaszczyk, On homogeneous polynomials on a complex ball, Trans. Amer. Math. Soc., 276 (1983), 107-116. | MR 84f:32004 | Zbl 0522.32004

[Z] A. Zygmund, Trigonometric Series, vol. 1, Cambridge Univ. Press, 1959. | Zbl 0085.05601